# SDR 200200261

- Difficulty date: May 10, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 84,303 hours, 18,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE WING CENTER SECTION CANTED WEB AT RBL 65.  THE CORROSION WAS REMOVED BY TRIMMING AWAY THE DAMAGED SECTION OF WEB.  THE WEB WAS REPAIRED BY INSTALLING REPAIR DOUBLER PER EIA ECRA 470-53-129-2.
